Tareg Cerebrovascular Accident Side Effect Reports
The following Tareg Cerebrovascular Accident side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cerebrovascular Accident, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Cerebrovascular Accident, Muscular Weakness, Head Discomfort, Thrombosis, Respiratory Disorder, Vein Disorder, Feeling Abnormal, Skin Discolouration, Movement Disorder|
This Cerebrovascular Accident side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,cardiovascular disorder. The patient was prescribed Tareg D (dosage: 1 Df (80/12.5 Mg), Daily), which was started on NS. Concurrently used drugs:
|Cerebrovascular Accident, Cardio-respiratory Arrest|
This Cerebrovascular Accident Tareg D side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED on Apr 11, 2013. A male , 87 years of age, was diagnosed with
|Cerebrovascular Accident, Hemiplegia, Arterial Occlusive Disease|
This is a Tareg side effect report of a 59-year-old patient (weight:NA) from CL, suffering from the following symptoms/conditions: hypertension, who was treated with Tareg (dosage:80 Mg, Bid (80mg In The Morning And 80mg At Night), start time: 2005), combined with:
|Cerebrovascular Accident, Hemiplegia, Treatment Noncompliance|
A 85-year-old female patient (weight: NA) from CHILE with the following symptoms: hypertension started Tareg D treatment (dosage: One Tablet (160/12.5 Mg)per Day) on NS. Soon after starting Tareg D treatment, the consumer experienced several side effects, including:
A patient from CHILE was prescribed and started Tareg D on Aug 31, 2009. Patient felt the following Tareg side effects: cerebrovascular accident Additional patient health information: male , 52 years of age, The consumer reported the following symptoms: was diagnosed with
This report suggests a potential Tareg Cerebrovascular Accident side effect(s) that can have serious consequences. A 67-year-old female patient from CHILE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: 160 Mg) starting NS. Soon after starting Tareg the patient began experiencing various side effects, including:
|Bronchopneumonia, Cerebrovascular Accident, Diabetes Mellitus, Pancreatic Carcinoma|
An adverse event was reported by a consumer or non-health professional on Dec 03, 2007 by a Female taking Tareg D (dosage: Vals 160 / Hct 12.5 Mg/day) . Location: CHILE , 81 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Tareg side effects: bronchopneumonia, cerebrovascular accident, diabetes mellitus, pancreatic carcinoma. Additional medications/treatments:
Associated medications used:
|Bronchopneumonia, Cerebrovascular Accident, Diabetes Mellitus|
This Cerebrovascular Accident problem was reported by a consumer or non-health professional from CHILE. A 81-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Sep 03, 2007 a consumer started treatment with Tareg D (dosage: Vals 160 / Hct 12.5 Mg/day). The following drugs/medications were being taken at the same time:
|Blood Creatinine Increased, Blood Urea Increased, Cerebrovascular Accident, Creatinine Renal Clearance Decreased, Electrocardiogram Abnormal, Hyperkalaemia, Renal Failure|
This is a Tareg side effect report of a 96-year-old female patient (weight: NA) from FRANCE. The patient developed the following symptoms/conditions: hypertension and was treated with Tareg (dosage: 160 Mg/day) starting NS. Concurrently used drugs:
|Cerebrovascular Accident, Ischaemic Stroke, Visual Acuity Reduced|
This Cerebrovascular Accident side effect was reported by a physician from FRANCE on Mar 03, 2006. A patient from FRANCE , 67 years of age, weighting 160.9 lb, was diagnosed with
Tareg Cerebrovascular Accident Causes and Reviews
A stroke is a medical emergency. There are two types - ischemic and hemorrhagic. Ischemic stroke is the most common type. It is usually caused by a blood clot that blocks or plugs a blood vessel in the brain. This keeps blood from flowing to the brain. Within minutes, brain cells begin to die. Another cause is stenosis, or narrowing of the artery. This can happen because of atherosclerosis, a disease in which plaque builds up inside your arteries. Transient ischemic attacks (TIAs) occur when the blood supply to the brain is interrupted briefly. Having a TIA can mean you are at risk for having a more serious stroke.
Symptoms of stroke are
- Sudden numbness or weakness of the face, arm or leg (especially on one side of the body)
- Sudden confusion, trouble speaking or understanding speech
- Sudden trouble seeing in one or both eyes
- Sudden trouble walking, dizziness, loss of balance or coordination
- Sudden severe headache with no known cause
It is important to treat strokes as quickly as possible. Blood thinners may be used to stop a stroke while it is happening by quickly dissolving the blood clot. Post-stroke rehabilitation can help people overcome disabilities caused by stroke damage.
NIH: National Institute of Neurological Disorders and Stroke
Tareg Cerebrovascular Accident Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|